MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ethnicity: unknown, not provided.If implanted; give date: not applicable as lens was removed and replaced.If explanted; give date: not applicable as lens was removed and replaced.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a pcb00 intraocular lens (iol) was removed and replaced due to a scratched lens.There were no vitrectomy, sutures or medical/ surgical intervention required.The procedure completed successfully using the same model and diopter.The patient is doing fine.No additional information provided.
 
Additional Manufacturer Narrative
Device evaluation: since product was not returned, the complaint issue reported could not be verified.Manufacturing records review: there are no discrepancies found during the mrr (manufacturing record review) related to this complaint.The units were released according specification in compliance with the product intended use as required.Historical data analysis: the search revealed that no other complaints have been received for this po.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11963277
Report Number2648035-2021-07965
Device Sequence Number17210799
Product Code HQL
UDI-Device Identifier05050474558366
UDI-Public(01)05050474558366(17)220903
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000250
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight104